# SDR 133131

- Difficulty date: May 14, 2003
- Submitted: July 17, 2003
- Operation: Air carrier
- Aircraft: N148SD
- Make and model: Saab SF340A
- Aircraft serial: 340A148
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Display
- Part number: 6226342022
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLIGHT 4477 PIT-IPT.  DURING FLIGHT THE RT EHSI SCREEN WENT BLANK.  A/C RETURNED TO PIT FOR REPAIR
